MathSciNet Relay Station
MathSciNet bibliographic data
MR491139 02H10 (02F27)
Feferman, Solomon Two notes on abstract model theory. II. Languages for which the set of valid sentences is semi-invariantly implicitly definable. Fund. Math. 89 (1975), no. 2, 111–130.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement